# SDR QXEA0000598

- Difficulty date: February 26, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 39,252 hours, 49,627 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI - EMERGENCY TRACK LIGHTING ILLUMINATED WITH SWITCH IN ARM MODE.  INSPECTION REVEALED BROKEN WIRE UNDER CARPET.  REPAIRED WIRING AS REQUIRED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
